Alert archive / South Carolina / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 13, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Mar 31, 2025, 5:52 PM EDT for Berkeley County, South Carolina. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2025, 5:52 PM EDT (21:52 UTC)
- Expired
- Mar 31, 2025, 6:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Berkeley County, SC
The radar
The Columbia radar (KCAE), 114 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 3:17 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
343
WUUS52 KCHS 312152
SVRCHS
SCC015-312230-
/O.NEW.KCHS.SV.W.0013.250331T2152Z-250331T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
552 PM EDT Mon Mar 31 2025
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Berkeley County in southeastern South Carolina...
* Until 630 PM EDT.
* At 552 PM EDT, a severe thunderstorm was located over Eastern Lake
Marion, moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind
damage to roofs, siding, and trees.
* Locations impacted include...
Saint Stephen, Bonneau, Northern Lake Moultrie, Bonneau Beach,
Eadytown, Cross, Eastern Lake Marion, Pineville, Judge Town and
Russellville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.
If on or near Lake Moultrie, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.
&&
LAT...LON 3325 8024 3339 8024 3338 8023 3339 8022
3345 8022 3346 8016 3345 8016 3345 8014
3346 8014 3346 8013 3349 8015 3350 8013
3350 7996 3343 7987 3343 7988 3340 7985
3337 7981 3338 7978 3336 7978
TIME...MOT...LOC 2152Z 254DEG 40KT 3340 8021
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
NED2 follow-up statements
269
WWUS52 KCHS 312210
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
610 PM EDT Mon Mar 31 2025
SCC015-312230-
/O.CON.KCHS.SV.W.0013.000000T0000Z-250331T2230Z/
Berkeley SC-
610 PM EDT Mon Mar 31 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR BERKELEY COUNTY...
At 610 PM EDT, a severe thunderstorm was located near Eadytown,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
Locations impacted include...
Saint Stephen, Bonneau, Northern Lake Moultrie, Bonneau Beach,
Eadytown, Cross, Eastern Lake Marion, Pineville, Judge Town and
Russellville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.
If on or near Lake Moultrie, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.
&&
LAT...LON 3325 8024 3339 8024 3338 8023 3339 8022
3345 8022 3346 8016 3345 8016 3345 8014
3346 8014 3346 8013 3349 8015 3350 8013
3350 7996 3343 7987 3343 7988 3340 7985
3337 7981 3338 7978 3336 7978
TIME...MOT...LOC 2152Z 256DEG 22KT 3340 8021
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
NED207
WWUS52 KCHS 312230
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
630 PM EDT Mon Mar 31 2025
SCC015-312240-
/O.EXP.KCHS.SV.W.0013.000000T0000Z-250331T2230Z/
Berkeley SC-
630 PM EDT Mon Mar 31 2025
...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR BERKELEY COUNTY...
The Severe Thunderstorm Warning that was previously in effect has
been reissued for Berkeley County and is in effect until 730 PM EDT.
Please refer to that bulletin for the latest severe weather
information.
&&
LAT...LON 3325 8024 3339 8024 3338 8023 3339 8022
3345 8022 3346 8016 3345 8016 3345 8014
3346 8014 3346 8013 3349 8015 3350 8013
3350 7996 3343 7987 3343 7988 3340 7985
3337 7981 3338 7978 3336 7978
TIME...MOT...LOC 2210Z 256DEG 22KT 3343 8008
$$
NEDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 4:24 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Mar 31, 4:24 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Charleston SC 424 PM EDT Mon Mar 31 2025 .SYNOPSIS... Showers and thunderstorm will occur this evening ahead of a cold front. The front lingers nearby mid-week, before stronger high pressure prevails late this week. Another cold front could approach later this weekend. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... Late Afternoon into Early Evening: Aloft, h5 shortwave energy will quickly move into Georgia by mid-afternoon, reaching southern South Carolina by early evening. At the sfc, a strong cold front will cross the Appalachian mountains, approaching the region during the evening and overnight, keeping the local area solidly within a moist warm-sector through evening hours. Warm air advection along with substantial breaks in cloud cover have already allowed temps to reach the low-mid 80s away from the coast. A sea breeze will help maintain slightly cooler onshore wind across coastal communities, with temps generally in the low-mid 70s. Environmental moisture levels and instability have increased late this afternoon, with PWATs near 1.60-1.80 inches and warmer sfc temps leading to an axis of SBCAPE stretched across the local area, generally in the 2000-3500 J/kg range. This coincides with 0-6 km bulk shear near 20-30 kt, mainly supportive of loosely organized convective activity that develops an hour or so prior to a squall line currently making entering Southeast Georgia late this afternoon afternoon. Most guidance suggests activity ahead of the main line of thunderstorms to remain sub-severe. The bulk of showers and thunderstorm activity is more likely to occur/continue in a slightly more sheared environment just upstream (west) of the local area in the form of a squall line, progressing east with time. Based on latest radar trends, this line will traverse inland zones during the next few hours, quickly progressing toward the coast into early evening, then shifting offshore by around 8-9 PM. Thunderstorms along and/or near the passing squall line will be capable of becoming strong and/or severe, with greatest impacts likely to occur away from the coast where instability remains stronger before sunset. The overall environment remains most conducive for damaging wind as the line of thunderstorms makes a faster push toward the coast within an environment indicating strong low-lvl wind fields (at least 40 kt) and modest DCAPE and low-lvl lapse rates. The tornado risk remains low with soundings displaying unidirectional wind profiles, but a brief spin-up cannot be ruled out inland if any rear-inflow jets develop near convection, orienting parts of the QLCS in a more northwest to southeast fashion (line normal bulk shear). The latest HREF ensemble has noticeably decreased 2-5 updraft helicities across the area, suggesting a very limited tornado risk as well. The risk for hail remains low as well, with perhaps a few storms capable of marginally severe hail (1 inch), but overall the environment is not conducive for something more significant. A Severe Thunderstorm Watch is now in effect for all areas until 9 PM, including for nearshore coastal waters. Given the progressive nature of the squall line, rainfall amounts will be on the order of 1/3 to 2/3 inches, but with locally higher amounts approaching 1 inch over a short period of time during thunderstorms. Fortunately the high tide occurs after the squall line passes offshore. Late Evening and Overnight: The trailing cold front is not expected to reach the local area until late night, allowing a few additional showers to persist across the local area until fropa occurs. Skies should also begin to clear out late and with recent rains/wet grounds, patchy fog remains a possibility until around daybreak. Low temps should generally range in the mid 50s inland to lower 60s closer to the coast. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... As a cold front departs offshore, Canadian high pressure spreading south into the MidWest will gradually filter into the Southeast Tuesday. Surface high pressure will then continue to build across the forecast area through the period as the center shifts over the New England region and eventually over the Central Atlantic. Simultaneously, an upper ridge will set up east of the Florida Peninsula allowing for warming temperatures each day. Skies will become mostly clear Tuesday afternoon behind the FROPA with some additional clouds developing for Wednesday and Thursday. Very weak signals of shortwave activity aloft combined with moisture present Wednesday could result in an isolated shower or thunderstorm, mainly for inland counties. Otherwise, the forecast will be rain-free through the period. The highlight of the forecast this week will be the above normal, possibly record-breaking temperatures (see Climate section below). No real semblance of any cold air advection in the wake of the front will quickly shift to WAA as flow shifts out of the south Tuesday night. Also, trends show a continued pattern of higher than "normal" geopotential heights as we near the latter half of the week. Highs will reach the upper 70s to low 80s across southeast South Carolina and low to mid 80s across southeast Georgia Tuesday and a couple of degrees warmer forecast for Wednesday. By Thursday, mid to upper 80s are forecast everywhere within the forecast area with the exception of the immediate coast where upper 70s are expected. It is possible some locations, especially across interior southeast Georgia, could hit the 90 degree mark. Onshore flow will help promote a progressive sea breeze each day which will aid in cooling at least the coastal communities prior to sunset. Lows in the upper 50s Tuesday night will jump to the mid 60s for Wednesday night. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... The long term continues to remain largely warm and dry as a strong upper level ridge remains in place just off to our south. Highs in the mid to upper 80s will be common through the weekend, with isolated locations peaking in the lower 90s. A strong upper level wave moving out of the Ontario providence Sunday into Monday accompanied by a surface high pressure moving into the central plains will send a cold front towards the region later this weekend into early next week. Scattered showers are expected prior to the frontal passage, with cooler temperatures forecast for Monday in the lower/mid 70s. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... MVFR cigs are possible at CHS/JZI through about 19Z Monday, but expect a few hours of VFR at CHS/JZI and SAV terminals prior to shower and thunderstorms arriving from the west late afternoon. TEMPO MVFR cigs/vsbys (and perhaps lower) remain in the forecast from roughly 22Z to 01-02Z this evening with a line of thunderstorms impacting all terminals. Gusty winds upwards to 25-30 kt are also possible with thunderstorms. Cigs will lower to minimum MVFR (and possibly IFR) levels at all terminals between 07-15Z Tuesday, before improving by around daybreak post fropa, and eventually to VFR by mid-late morning Tuesday. Extended Aviation Outlook: Aside from possible low ceilings with any isolated shower activity on Wednesday, generally no concerns for flight restrictions through the week. && .MARINE... Late Afternoon and Tonight: The local area will remain positioned along the western periphery of high pressure centered east of Bermuda while a strong cold front moves into the Southeast this evening, and moves across the local waters late night. South/southwest winds around 10-15 kt with some gusts up to 20 kt are possible across the Charleston Harbor and nearby coastal waters. Seas will generally range between 3-5 ft, largest near 20 nm and farther offshore across outer Georgia waters. The biggest concern for mariners will be strong and severe t-storms that occur with a line of thunderstorms pushing offshore early this evening, generally impacting local waters around 6-10 PM. Damaging wind gusts in excess of 40 or even 50 kt can occur, along with frequent lightning strikes and brief very heavy rains that reduce visibilities under 1 nm at times. A Severe Thunderstorm Watch is currently in place for all nearshore waters, including the Charleston Harbor, and Special Marine Warnings will likely be needed during this time. Tuesday through Saturday: Surface high pressure will build in from the north as a cold front pushes offshore Tuesday, with generally no marine concerns expected through the end of the week. There is a small chance some patchy fog over the coastal nearshore waters could remain/develop behind any lingering showers early Tuesday morning. && .CLIMATE... Record High Temperatures: April 4: KSAV: 91/1963 April 5: KCHS: 89/1978 KSAV: 90/1988 April 6: KCHS: 90/1967 KSAV: 90/1967 Record High Minimum Temperatures: March 31: KCXM: 68/1938 April 2: KCHS: 65/2012 April 3: KCHS: 67/2012 KCXM: 68/2012 KSAV: 68/2012 April 4: KCHS: 70/1974 KCXM: 69/1974 KSAV: 69/1974 April 5: KCHS: 65/2017 KCXM: 67/2023 KSAV: 66/1957 April 6: KSAV: 68/2023 && .EQUIPMENT... The KCLX radar remains offline for dome maintenance through April 1, 2025. Radar data will not be available during this time. Users are urged to use adjacent WSR-88D sites which also cover much of Southeast South Carolina, Southeast Georgia and the adjacent coastal waters. These include: KCAE - Columbia, SC KLTX - Wilmington, NC KJAX - Jacksonville, FL KJGX - Robbins AFB, GA KVAX - Moody AFB, GA (may also be unavailable due to maintenance) && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM...DPB SHORT TERM...BRS LONG TERM...BRS AVIATION...BRS/DPB MARINE...BRS/DPB
Hazardous weather outlook, Mar 31, 3:39 PM EDT, 2 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 339 PM EDT Mon Mar 31 2025 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-011945- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 339 PM EDT Mon Mar 31 2025 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. See the Graphical Hazardous Weather Outlook for more information about the following possible hazardous weather: - Severe Thunderstorm .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. && The Graphical Hazardous Weather Outlook can be found at: https://www.weather.gov/erh/ghwo/?wfo=chs
In the hours before
Special weather statement, Mar 31, 4:09 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Charleston SC
409 PM EDT Mon Mar 31 2025
GAZ088-SCZ040-312045-
Allendale SC-Screven GA-
409 PM EDT Mon Mar 31 2025
...A STRONG THUNDERSTORM WILL IMPACT SCREVEN AND ALLENDALE COUNTIES
UNTIL 445 PM EDT...
At 409 PM EDT, Doppler radar was tracking a strong thunderstorm over
Millett, moving east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Ulmer, Appleton, Martin, Seigling, Millett, Baldock and Averill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio All Hazards, TV or your local news
source for the latest information from the National Weather Service.
&&
LAT...LON 3299 8155 3302 8158 3305 8154 3305 8156
3306 8156 3305 8157 3306 8158 3307 8158
3307 8160 3309 8160 3308 8161 3310 8161
3316 8154 3311 8136 3311 8128 3312 8124
3312 8119 3307 8114
TIME...MOT...LOC 2008Z 257DEG 31KT 3309 8152
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 TO 55 MPH
NEDSpecial weather statement, Mar 31, 4:49 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Charleston SC
449 PM EDT Mon Mar 31 2025
GAZ099>101-114>116-137-138-312145-
Bulloch GA-Candler GA-Evans GA-Inland Bryan GA-Long GA-Tattnall
GA-Effingham GA-Inland Liberty GA-
449 PM EDT Mon Mar 31 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT LIBERTY...EFFINGHAM...
BRYAN...TATTNALL...CANDLER...EVANS...BULLOCH AND LONG COUNTIES UNTIL
545 PM EDT...
At 449 PM EDT, Doppler radar was tracking a line of strong
thunderstorms extending from over Hopeulikit to 24 miles southwest
of Gordonia Altamaha State Park, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Statesboro, Reidsville, Glennville, Springfield, Claxton,
Pembroke, Lanier, Guyton, Brooklet and Hagan.
This includes I-16 between mile markers 109 and 142.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio All Hazards, TV or your local news
source for the latest information from the National Weather Service.
&&
LAT...LON 3259 8177 3236 8129 3176 8193 3176 8194
3179 8195 3179 8198 3180 8201 3182 8202
3182 8204 3186 8211 3190 8211 3189 8212
3189 8213 3191 8213 3190 8215 3190 8219
3191 8223 3217 8218 3218 8219
TIME...MOT...LOC 2049Z 300DEG 10KT 3256 8185 3218 8198 3182 8238
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
AdamSpecial weather statement, Mar 31, 4:59 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Charleston SC
459 PM EDT Mon Mar 31 2025
GAZ088-101-SCZ040-042-043-047-312200-
Screven GA-Inland Colleton SC-Hampton SC-Allendale SC-Effingham
GA-Inland Jasper SC-
459 PM EDT Mon Mar 31 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM...JASPER...
COLLETON...SCREVEN...ALLENDALE AND HAMPTON COUNTIES UNTIL 6 PM EDT...
At 459 PM EDT, Doppler radar was tracking a line of strong
thunderstorms extending from 9 miles northwest of Millett to near
Dover, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Allendale, Sylvania, Springfield, Hampton, Lake Warren State Park,
Varnville, Estill, Fairfax, Brunson and Gifford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio All Hazards, TV or your local news
source for the latest information from the National Weather Service.
&&
LAT...LON 3299 8163 3305 8154 3305 8156 3309 8160
3308 8161 3310 8161 3316 8154 3311 8136
3312 8119 3303 8108 3310 8094 3308 8092
3271 8107 3236 8129 3248 8154 3251 8158
3251 8160 3257 8172 3260 8176 3280 8164
TIME...MOT...LOC 2058Z 270DEG 35KT 3320 8160 3281 8155 3252 8167
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
AdamSpecial weather statement, Mar 31, 5:26 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Charleston SC
526 PM EDT Mon Mar 31 2025
SCZ042>044-047-048-312215-
Hampton SC-Beaufort SC-Inland Colleton SC-Dorchester SC-Inland
Jasper SC-
526 PM EDT Mon Mar 31 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT BEAUFORT...JASPER...
COLLETON...DORCHESTER AND HAMPTON COUNTIES UNTIL 615 PM EDT...
At 526 PM EDT, Doppler radar was tracking a line of strong
thunderstorms extending from 7 miles west of Reevesville to near
Hendersonville, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Walterboro, Saint George, Yemassee, Givhans Ferry State Park,
Dorchester, Colleton, Varnville, Cottageville, Harleyville and
Reevesville.
This includes the following highways...
I-26 between mile markers 170 and 184.
I-95 in South Carolina between mile markers 35 and 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio All Hazards, TV or your local news
source for the latest information from the National Weather Service.
&&
LAT...LON 3263 8119 3307 8099 3310 8094 3306 8090
3309 8088 3313 8090 3333 8050 3327 8047
3325 8035 3286 8039 3274 8045 3266 8068
3265 8068
TIME...MOT...LOC 2125Z 271DEG 26KT 3323 8076 3302 8076 3279 8080
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 TO 55 MPH
NEDSpecial weather statement, Mar 31, 5:35 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Charleston SC
535 PM EDT Mon Mar 31 2025
GAZ100-101-114-116>119-137>141-SCZ047-048-051-312200-
Inland McIntosh GA-Effingham GA-Bulloch GA-Coastal Bryan GA-
Inland Bryan GA-Tattnall GA-Long GA-Coastal Chatham GA-Coastal
Jasper SC-Inland Liberty GA-Coastal McIntosh GA-Beaufort SC-
Coastal Liberty GA-Inland Chatham GA-Inland Jasper SC-
535 PM EDT Mon Mar 31 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT BEAUFORT...LIBERTY...
EFFINGHAM...JASPER...MCINTOSH...BRYAN...CHATHAM...TATTNALL...BULLOCH
AND LONG COUNTIES UNTIL 6 PM EDT...
At 535 PM EDT, Doppler radar was tracking a line of strong
thunderstorms extending from over Stillwell to 11 miles southwest of
Donald, moving southeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Hilton Head Island, Hinesville, Pooler, Bluffton, Richmond Hill,
Tybee Island, Springfield, Pembroke, Darien and Ludowici.
This includes the following highways...
I-16 between mile markers 140 and 168.
I-95 in Georgia near mile marker 50...and
between mile markers 47 and 49...and
between mile markers 51 and 112.
I-95 in South Carolina between mile markers 2 and 14.
I-516 between mile markers 3 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio All Hazards, TV or your local news
source for the latest information from the National Weather Service.
&&
LAT...LON 3180 8201 3218 8155 3249 8131 3222 8060
3205 8084 3205 8083 3202 8082 3195 8084
3181 8102 3168 8112 3162 8111 3140 8123
3128 8125 3129 8141 3133 8144 3138 8155
3145 8163 3158 8170 3167 8185 3179 8195
TIME...MOT...LOC 2135Z 298DEG 29KT 3237 8127 3212 8147 3170 8197
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
AdamThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 4:09 PM EDT | Special Weather Statement | CHS | Allendale | 36 min |
| Mar 31, 4:59 PM EDT | Special Weather Statement | CHS | Allendale, Hampton | 61 min |
| Mar 31, 5:26 PM EDT | Special Weather Statement | CHS | Colleton, Dorchester | 49 min |
| Mar 31, 5:38 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Colleton, Dorchester | 54 min |
| Mar 31, 6:04 PM EDT | Special Weather Statement | CHS | Beaufort | 56 min |
| Mar 31, 6:21 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Berkeley, Charleston, Colleton, Dorchester | 54 min |
| Mar 31, 6:29 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 61 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.